# SDR HEEA088550

- Difficulty date: July 7, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 19,960 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Force Gradient
- Part number: 212001035101
- Condition: Will Not Test
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORCE GRADIENT WILL NOT TEST BEFORE AND AFTERY CYCLE. SHOP REPAIR.
